# SDR CA151031003

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

(CAN) AT ABOUT 50 MINUTES IN ROUTE, THE CREW LOST RT GENERATOR AND A LOUD HUMPING SOUND STARTED TO BE HEARD IN THE CABIN FOLLOWED BY VIBRATION FELT IN CABIN AS WELL. ALL ENGINES INDICATIONS WERE NORMAL.  THE CREW DIVERTED AND LANDED UNEVENTFULLY AND DECLARED THE ACFT AOG.  TROUBLESHOOTING ONGOING WITH FSR.
